MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ELITE HELIOCOIDAL RASP; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO ELITE HELIOCOIDAL RASP; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 5820080021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that two metal cutting rasps broke during the same procedure.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.This record addresses one of the two rasps which were reported to have broken.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text: device discarded by customer.
 
Event or Problem Description

Brand Name
ELITE HELIOCOIDAL RASP
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11424175
Report Number0001811755-2021-00725
Device Sequence Number11866380
Product Code HWE
UDI-Device Identifier07613153022374
UDI-Public07613153022374
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model Number5820080021
Device Catalogue Number5820080021
Device Lot Number20175017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1